# SDR DALA202209105870

- Difficulty date: May 31, 2022
- Submitted: March 15, 2023
- Operation: Air carrier
- Make and model: Boeing 717-200
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 5910046515
- Part serial: 05037
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PD: HARVEST PART TO REPLACED SCRAP UNIT / CA: PERFORMED CSVE INSPECTION, REPAIRED UPPER SKIN DAMAGE, REPLACED ROD FAIRING, RESTORED FINISH, REF. CMM 27-10-1 DAL REV. 18.
